Home > JAMP>
Biography

Dr. Izhar Ahmad

Department of Mathematics and Statistics,

King Fahd University of Petroleum and Minerals, Saudi Arabia

Associate Professor


Email: drizhar@kfupm.edu.sa


Qualifications

1997 Ph.D., Indian Institute of Technology, Roorkee, India

1992 M.Phil., Indian Institute of Technology, Roorkee, India

1990 M.Sc., Indian Institute of Technology, Roorkee, India


Publications (Selected)

  1. I. Ahmad and Sarita Sharma, Optimality conditions and duality in nonsmooth multiobjective optimization, J. Nonlinear and Convex Analysis, 8(2007), 417-430. ISI
  2. I. Ahmad and Sarita Sharma, Second order duality for nondifferential multiobjective programming problems, Numerical Functional Analysis and Optimization, 28 (2007), 975988. ISI
  3. I. Ahmad, Z. Husain and Sarita Sharma, Higher order duality in nondifferentiable multiobjective programming, Numerical Funct. Anal. Optim., 28 (2007), 989-1002. ISI
  4. I. Ahmad and Sarita Sharma, Symmetric duality for multiobjective fractional variational problems involving cones, European J. Operational Research, 188(2008), 695-704. ISI
  5. I. Ahmad Z. Husain and Sarita Sharma, Second order duality in nondifferentiable minmax programming involving type-I functions, Journal of Computational and Applied Mathematics, 215(2008), 91-102. ISI
  6. T.R. Gulati, S. K. Gupta and I. Ahmad, Second-order symmetric duality with cone constraints, Journal of Computational and Applied Mathematics, 220(2008),347-354. ISI
  7. Z. Husain,  Anurag Jayswal and I. Ahmad, Second order duality for nondifferentiable minimax programming problems with generalized convexity Journal of Global Optimization, 44(2009), 593-608. ISI
  8. I. Ahmad, Z. Husain and Sarita Sharma,Second order duality for minmax fractional programming, Optimization Letters, 3(2009), 277-286. ISI
  9. I. Ahmad and Z. Husain, Multiobjective mixed symmetric duality involving cones, Computers and Mathematics with Applications, 59( 2010), 319- 326. ISI
  10. I. Ahmad and Sarita Sharma, Sufficiency and duality for multiobjective variational control problems with generalized (F, α, ρ, d)-V convexity(Sarita Sharma), Nonlinear Analysis: Theory, Methods and Applications, 72 (2010), 2564-2579. ISI
  11. R. P. Agarwal, I. Ahmad and A. Jayswal, Higher-Order Symmetric Duality in Nondifferentiable Multiobjective Programming Problems Involving Generalized Cone Convex Functions, Mathematical and Computer Modelling, 52(2010), 1644-1650. ISI
  12. A. Iqbal, I. Ahmad and S. Ali, Strong geodesic α-preinvexity and invariantα-monotonicity on Riemmanian manifolds, Numerical Functional Analysis and Optimization, 31(2010), 1342-1361. ISI
  13. I. Ahmad, Z. Husain and S. Al-Homidan, Second order duality in nondifferentiable fractional programming, Nonlinear Analysis: Real World Applications, 12(2011), 1103-1110 ISI
  14. Ravi P. Agarwal, Izhar Ahmad, S. K. Gupta, A note on higher-order nondifferentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24(2011), 1308-1311. ISI
  15. I. Ahmad, S. K. Gupta, and A. Jayswal, On sufficiency and duality for nonsmooth multiobjective programming problems involving generalized V-r-invex functions, Nonlinear Analysis: Theory, Methods & Applications, 74(2011), 5920-5928. ISI
  16. A. Jayswal, Stancu Minasian, and I. Ahmad, On sufficiency and duality for  class of interval-valued programming problems, Applied Mathematics and Computation, 218 (2011), 4119-4127. ISI
  17. I. Ahmad, Unified higher order duality in nondifferentiable multiobjective programming involving cones, Mathematical and Computer Modelling, 55(2012), 419-425. ISI
  18. A. Iqbal, S. Ali, and I. Ahmad, On Geodesic E-Convex Sets, Geodesic E-Convex Functions and E-Epigraphs, J. Optim. Theory Appl., 155(2012), 239-251. ISI
  19. R. P. Agarwal, I. Ahmad, and S. Al-Homidan, Optimality and duality for nondifferentiable multiobjective programming problems involving generalized (F, α, ρ, d) type I functions, Journal of Nonlinear and Convex Analysis, 13(2012), 733-744. ISI
  20. I. Ahmad, Ravi P. agarwal and A. Jayswal, Higher order duality in nondifferentiable fractional programming involving generalized convexity, Journal of Computational Analysis and Applications 15(2013), 1444-1455. ISI
  21. I. Ahmad and Z. Husain, Second order symmetric duality in multiobjective programming involving cones, Optimization Letters, 2013. Accepted. ISI
  22. I. Ahmad, "Second order non-differentiable minimax fractional programming with square root terms," Filomat, vol. 27, no. 1, pp. 126-133, 2013. ISI
  23. A. Jayswal, A.K. Prasad, I. Ahmad, and R. P. Agarwal, "Duality for semi-infinite programming problems involving (Hp, r)-invex functions," Journal of Inequalities and Applications, no. 200, pp. 1-14, 2013. ISI
  24. I. Ahmad, Z. Husain, and S. Al-Homidan, "Mixed type symmetric duality for multiobjective variational problems with cone constraints," International Transactions in Operational Research, 2014. Accepted. ISI
  25. Anurag Jayswal, I. Ahmad, Ashish Kumar Prasad,On minimax fractional programming problems involving generalized (Hp; r)-invex functions, Journal of Industrial and Management Optimization. Accepted. ISI


Profile Details

http://faculty.kfupm.edu.sa/math/drizhar/